zbMATH — the first resource for mathematics

Some elementary theorems about algebraic cycles on Abelian varieties. (English) Zbl 0371.14007

14C25 Algebraic cycles
14C15 (Equivariant) Chow groups and rings; motives
14K05 Algebraic theory of abelian varieties
Full Text: DOI EuDML
[1] Bloch, S., Lieberman, D., Kas,A.: 0-cycles on algebraic surfaces withP g =0. To appear · Zbl 0337.14006
[2] Lang, S.: Abelian varieties. New York: Interscience-Wiley 1959 · Zbl 0099.16103
[3] Mumford, D.: Rational equivalence of 0-cycles on surfaces. J. Math. Kyoto Univ.9, 195-204 (1968) · Zbl 0184.46603
[4] Roitman, A.A.: ?-equivalence of zero-dimensional cycles. Mat. Sb.86 (128), 557-570 (1971)= Math. USSR Sb.15, 555-567 (1971)
[5] Roitman, A.A.: Rational equivalence of zero-cycles. Math. USSR Sb.18 no. 4, 571-588 (1972) · Zbl 0273.14001 · doi:10.1070/SM1972v018n04ABEH001860
[6] Weil, A.: Variétés abéliennes et courbes algébriques. Paris Herman 1948
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.